Please use this identifier to cite or link to this item: http://essuir.sumdu.edu.ua/handle/123456789/1880
Or use following links to share this resource in social networks: Recommend this item
Title Приближенное решение сингулярных интегральных уравнений периодической задачи теории упругости для слоя
Authors Fylshtynskyi, Leonid Anshelovych
Гришко, Любовь Прокопьевна
Hryshko, Liubov Prokopivna
Keywords сингулярные интегральные уравнения
сингулярні інтегральні рівняння
singular integral equalizations
теория упругости для слоя
теорія пружності для шару
theory of resiliency for a layer
Type Article
Date of Issue 2000
URI http://essuir.sumdu.edu.ua/handle/123456789/1880
Publisher Издательство СумГУ
License
Citation Фильштинский, Л.А. Приближенное решение сингулярных интегральных уравнений периодической задачи теории упругости для слоя [Текст] / Л.А. Фильштинский, Л.П. Гришко // Вісник Сумського державного університету. Серія Фізика, математика, механіка. — 2000. — №17. — С. 7-11.
Abstract
Appears in Collections: Журнал нано- та електронної фізики (Journal of nano- and electronic physics)

Views

Belarus Belarus
1
Canada Canada
1
China China
2
France France
1
Germany Germany
487
Iran Iran
1
Iraq Iraq
1
Italy Italy
1
Netherlands Netherlands
9
Russia Russia
33
Turkey Turkey
39
Ukraine Ukraine
2083
United Kingdom United Kingdom
2
United States United States
37
Unknown Country Unknown Country
63

Downloads

China China
10
Germany Germany
488
Russia Russia
2
Ukraine Ukraine
2084
Unknown Country Unknown Country
86

Files

File Size Format Downloads
C9CE2CDAd01.pdf 668,16 kB Adobe PDF 2670

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.